offer

Anadin Extra Triple Action - 12 Caplets

£1.48
Save £0.17
Was £1.65
12 | £0.12 per 1
6553494

Save up to 20 percent on selected Anadin

Targets source of pain.
See details below, always read the label
Suitable for:
Adults & children aged 12 years & over
Active ingredients: Aspirin, Paracetamol, Caffeine.

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

You must be at least 18 years old to purchase this product. By adding this item to your basket you confirm you are 18 years or over.

Collect 4 Boots Advantage Card points with this purchase

Arrow Product details

For relief from: headache, migraine, period pain, back pain, muscle ache & pain, rheumatic pain, fever, toothache, cold & flu symptoms.

Also provides relief from: lower back pain, stiffness, sciatica, sprains, strains, joint swelling, neuralgia, fibrositis and a sore throat.

Suitable for

Adults, the elderly and young persons aged 16 and over.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

Adults, the elderly and young persons aged 16 and over: Take 2 tablets with a drink of water, then if necessary take 2 tablets every 4 hours.

These doses may also be used during pregnancy and breast-feeding.

Hazards and Cautions

Do not take more than 8 tablets in 24 hours. Do not give to children aged under 16 unless on the advice of a doctor.

Do not take more medicine than the label tells you to. If you do not get better, talk to a doctor.

Contains paracetamol and aspirin. Please read the enclosed leaflet which provides further information about this medicine.

Storage

Keep out of the reach and sight of children.

Do not store above 25°C.

Precautions:

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
  • Seek advice if you suffer from allergies.
  • Keep all medicines out of the reach of children.

Active ingredients

Aspirin, Paracetamol, Caffeine.

Ingredients

Active Ingredient: Each film-coated tablet contains: Aspirin 300mg, Paracetamol 200mg and Caffeine 45mg.

...read more ...read less